# SDR HEEA0012604

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6400 · Tail Rotor System
- Part: Tube
- Part number: 704A33633075
- Condition: Scored
- Location: T/R Rear Bar
- Part time: 4,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SCORE ON TUBE BEYOND LIMITS.
